About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Mar 20, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

Well I went out and bought Women’s One A Day multivitamins and for some reason they have curbed my dizziness by a LOT. I read something once about how multivitamins are good for withdrawals but can’t remember where I read it. I took one yesterday and today and the difference has been amazing. I can honestly say I feel better now than I have since I stopped taking the Pristiq. I am still a little tired but it could be because I stayed up too late and had to get up too early. So I definitely recommend going and getting yourself some multivitamins and see how that helps. I also read that once you get off of the Pristiq, stay off. Don’t give in and take a pill here and there to make your withdrawal symptoms go away. It will wreak havoc on your brain! Stick with it, you will make it!!

Mar 19, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I stopped taking Pristiq on 03/08/13. I had been taking it for about 6 months. I stopped taking it because I ran out of medication and didn’t have a refill. Also, my doctor had just been arrested and stripped of his medical license for having sex with patients in return for pain pills! Sooooo… needless to say I quit Pristiq cold turkey because I didn’t want to go back to that doctor’s office for my refill. I had been on Cymbalta for 2 years a few years ago and I stopped them cold turkey as well. And although the withdrawal from Cymbalta was hell… my withdrawal from Pristiq has been a horrible horrible hell. My last pill was on 03/08… well now it’s 03/19 and they have not let up a bit. I haven’t had any stomach cramps or throwing up or anything like that. I have just had major brain zaps and tingling and dizziness. My brain has been in a fog this whole time and sometimes I feel like I’m dreaming and my brain keeps trying to come to and wake up. I haven’t had any loss of sleep. But I have been very very very tired. I could sleep for 15 hours straight and still be tired. All I want to do is sleep. The dizziness and foggy feeling I have is getting really old and sleep is the only time I don’t have to feel those feelings! I feel like it’s never going to go away. My Cymbalta withdrawals only lasted a few days. I never expected Pristiq withdrawals to last this long. But I will NEVER in my life go on any medication like that again. It isn’t worth the withdrawal symptoms.